MathSciNet Relay Station
MathSciNet bibliographic data
MR2180462 (2006j:47053) 47B38 (47A35 47G10)
Montes-Rodríguez, Alfonso; Sánchez-Álvarez, Juan; Zemánek, Jaroslav Uniform Abel-Kreiss boundedness and the extremal behaviour of the Volterra operator. Proc. London Math. Soc. (3) 91 (2005), no. 3, 761–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement